In this paper, we provide a quantitative estimate of unique continuation (doubling property) for higher-order parabolic partial differential equations with non-analytic Gevrey coefficients. Also, a new upper bound is given on the number of zeros for the solutions with a polynomial dependence on the coefficients.
"Unique continuation and complexity of solutions to parabolic partial differential equations with Gevrey coefficients." Adv. Differential Equations 15 (9/10) 953 - 975, September/October 2010.